About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 573439, 11 pages
http://dx.doi.org/10.1155/2012/573439
Research Article

pth Mean Practical Stability for Large-Scale Itô Stochastic Systems with Markovian Switching

1Department of Applied Mathematics, Donghua University, Shanghai 201620, China
2Department of Electronics and Information Engineering, Putian University, Fujian Putian 351100, China
3College of Information Sciences and Technology, Donghua University, Shanghai 201620, China

Received 29 June 2011; Accepted 6 September 2011

Academic Editor: Zidong Wang

Copyright © 2012 Yan Yun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yan Yun, Huisheng Shu, and Yan Che, “pth Mean Practical Stability for Large-Scale Itô Stochastic Systems with Markovian Switching,” Mathematical Problems in Engineering, vol. 2012, Article ID 573439, 11 pages, 2012. doi:10.1155/2012/573439